# SDR GLBA2002104

- Difficulty date: July 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,313 hours, 30,385 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594501
- Part serial: 047686296
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ON FIRST TRY.  REPLACED CONTROL BOX OPS CHECKED SYSTEM SATISFACTORY.
